# SDR DALA2017070405248

- Difficulty date: July 3, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 65,580 hours, 11,480 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR CORRODED ON FWD INBD CORNER AND IS OUT OF SRM LIMITS.  R & R THE DOOR.
